<  Back to the Polytechnique Montréal portal

Efficient and fair routing for mesh networks

Andrea Lodi, Enrico Malaguti and Nicolas E. Stier-Moses

Article (2010)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/17961/
Journal Title: Mathematical Programming (vol. 124, no. 1-2)
Publisher: Springer
DOI: 10.1007/s10107-010-0356-8
Official URL: https://doi.org/10.1007/s10107-010-0356-8
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 10:59
Cite in APA 7: Lodi, A., Malaguti, E., & Stier-Moses, N. E. (2010). Efficient and fair routing for mesh networks. Mathematical Programming, 124(1-2), 285-316. https://doi.org/10.1007/s10107-010-0356-8

Statistics

Dimensions

Repository Staff Only

View Item View Item